Axioms 2014, 3(1), 64-69; doi:10.3390/axioms3010064
Communication

On Transcendental Numbers

Simion Stoilow Institute of Mathematics of the Romanian Academy, 21 Calea Grivitei Street, Bucharest 010702, Romania
Received: 13 December 2013; in revised form: 7 February 2014 / Accepted: 19 February 2014 / Published: 21 February 2014
PDF Full-text Download PDF Full-Text [161 KB, uploaded 21 February 2014 15:49 CET]
Abstract: Transcendental numbers play an important role in many areas of science. This paper contains a short survey on transcendental numbers and some relations among them. New inequalities for transcendental numbers are stated in Section 2 and proved in Section 4. Also, in relationship with these topics, we study the exponential function axioms related to the Yang-Baxter equation.
Keywords: transcendental numbers; Yang-Baxter equation; inequalities; exponential function; computational methods; standard distribution

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Nichita, F.F. On Transcendental Numbers. Axioms 2014, 3, 64-69.

AMA Style

Nichita FF. On Transcendental Numbers. Axioms. 2014; 3(1):64-69.

Chicago/Turabian Style

Nichita, Florin F. 2014. "On Transcendental Numbers." Axioms 3, no. 1: 64-69.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert